# SDR JJBA20240805002

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 48,085 hours, 30,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137216502
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT EMERGENCY SIGN ABOVE ROW 18 INOPERATIVE. REMOVED AND REPLACED FWD EXIT EMERGENCY SIGN ABOVE ROW 18. OPS CHECK SAT.
